# SDR AALA201812187001

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 67,780 hours, 8,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CC PS CHECK,  FOUND THE L1 DOOR EMERGENCY FLASHLIGHT BATTERY DISCHARGED.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-01-960-802, AND PERFORMED A SATISFACTORY OPS CHECK.
